Compare“SARIDON Triple Action Paracetamol 250mg / Proyphenazone 150mg / Caffeine 50mg 10 Tablets” has been added to the compare list
Alaxan, Paracetamol Ibuprofen 325 mg/200 mg Tablet x 10 Tablets/Pack
₱90.00
Available in stock
Free Shipping & Returns on this item
See Details
Delivery within 3-5 working days
See Details
Reviews
There are no reviews yet.